# SDR SWIA200616336

- Difficulty date: February 20, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 8,295 hours, 7,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED LEFT OVERWING EMERGENCY EXIT FWD LIGHT IAW 33-21-01.
